Yes, aspartame triggers retinal detachment and bleeding : Dr. Leonard Coldwell.com

Yes, aspartame triggers retinal detachment and bleeding

image_pdfimage_print

Dear Pat Davies,

I just sent you the Aspartame Resource Guide.  Note that there is a URL for aspartame and blindness.  It will give you a lot of information, and in Dr. Roberts medical text, Aspartame Disease: An Ignored Epidemic, www.sunsentpress.com  there is an entire chapter on aspartame and the eyes.

Yes, aspartame triggers retinal detachment and bleeding.  In fact, when Dr. Ralph Walton did a study on aspartame some years ago the institution stopped it.  The administrator who took part in the study had a retinal detachment and lost vision in one eye.  Someone else had conjunctival bleeding.  Some said they were being poisoned.  So the study was stopped.

I’m so sorry you weren’t warned in time.  You should complain to Food Standards there but they won’t do anything, but send them a harsh letter just the same.

All my best,
Betty
www.mpwhi.comwww.dorway.comwww.wnho.net
Aspartame Toxicity Center, www.holisticmed.com/aspartame

Filed Under: Aspartame

Tags:

RSSComments (2)

Leave a Reply | Trackback URL

  1. Sarah Abbott says:

    I had two detached retinas last year and had lasik surgery to correct them. My eyesight has not been the same since. I was and am still convinced that it was caused by my drinking Diet Pepsi. I went cold-turkey after reading some articles on how the aspartame study was stopped. Again, too late to turn back the clock on my eyes.

  2. Larry Gray says:

    I developed a detached retina after drinking from a 2 liter of Diet Coke. A retinal specialist used a buckle and a laser to restore my eyesight. About a week later I was drinking another Diet Coke and the retina detached again. I kept the 2 liter bottles in my hot truck at work. I remember that it was all I had to drink both times. What a mistake. The surgeon used the laser again but my eyesight was never the same in that eye. This all happened about ten years ago. I did my research, stopped using any Aspertame, and have not had any additional problems with my eyes.

Leave a Reply